MAUDE Adverse Event Report: ZIMMER GMBH AVENIR MLLER STEM 1 STANDARD; AVENIR MULLER STEM

ZIMMER GMBH AVENIR MLLER STEM 1 STANDARD; AVENIR MULLER STEM
Model Number N/A
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products and therapy date detail of product: item number 01.06010.302, item name avenir stem lat cemented 2, lot # unknown.Item number 00877503202, item name biolox⮠delta, ceramic femoral head, m, 㸠32/0, taper 12/14, lot # 2939555.The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.As no lot number was provided, the device history records could not be reviewed.Attempts to obtain additional information have been made; however, no more is available.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available, an updated report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that revision surgery was planned without cementing, but was not possible.The desired stem had to be cemented.
 
Additional Manufacturer Narrative
Since this event does not represent an issue regarding the product but rather an issue regarding the product-portfolio, this case does not fulfill the criteria of a complaint anymore.This case will be invalidated.Please delete this case from your database as it will be invalidated.Zimmer biomet's reference number of this file is (b)(4).
 
Event or Problem Description
It was now reported from the clinic that there was no suitable cementless shaft size.Size 1 was too small, size 2 was too big.For this patient a size of 1.5 would be suitable, but this size does not exist.The surgery was finished after the implantation of the cemented avenir stem ¿ size 2.It was therefore reported that there was no malfunction of a zimmer biomet product.The product (avenir stem cemented ¿ size 2) has been implanted according to surgical technique.Since this event does not represent an issue regarding the product but rather an issue regarding the product-portfolio, this case does not fulfill the criteria of a complaint anymore.This case will be invalidated.

Brand Name
AVENIR MLLER STEM 1 STANDARD
Common Device Name
AVENIR MULLER STEM
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key9074342
Report Number0009613350-2019-00569
Device Sequence Number2529102
Product Code LZO
UDI-Device Identifier00889024479456
UDI-Public00889024479456
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01.06010.001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age80 YR
Patient Weight48